MathSciNet Relay Station
MathSciNet bibliographic data
MR2476777 37E45 (37B55 37C55 37E10 37E40)
Bjerklöv, Kristian; Jäger, Tobias Rotation numbers for quasiperiodically forced circle maps-mode-locking vs. strict monotonicity. J. Amer. Math. Soc. 22 (2009), no. 2, 353–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement